# SDR UIEA2020081971799

- Difficulty date: August 15, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,664 hours, 20,348 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R FWD WINDOW" EICAS MESSAGE, RESET PER QRH, SAME MESSAGE CAME UP 3-4 MINS LATER, TURNED R FWD WINDOW HEAT OFF PER QRH.TROUBLESHOT AND PERFORMED FIM TASK 30-41 TASK 802. FOUND RESISTANCE TO BE OUT OF RANGE. REMOVED WIRES FROM SENSOR TO SPARE SENSOR IAW AMM 30-41-02. RESISTANCE CHECK GOOD AND OPS CHECK GOOD.   SECURED SENSOR WIRE TO CORRECT MAIN SENSOR POSITION IAW FIM 30-41-FT 804. OPS CHECKED GOOD IAW AMM 30-41-00. FOUND CONNECTOR J1 LOOSE.  TORQUED IAW AMM 56-11-01, PERFORMED WINDOW HEAT TEST IAW AMM 30-41-00. OPS CHECK GOOD. ALSO SECURED SENSOR CIRCUIT TO CORRECT MAIN SENSOR POSITION IAW FIM 30-41 FT 804. OPS CHECK GOOD. NON-MEL 132921 CLOSED.
